# SDR USAA2012070200020

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D57252580005
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON FORWARD LUG OF RIGHT WING BOX MAIN LANDING GEAR ATTACHMENT FITTING RIB 5 GEAR SUPPORT WS 2508.  REPAIRED FORWARD LUG OF RIGHT WING BOX MAIN LANDING GEAR ATTACHMENT FITTING IAW EA 501967.
